| Catalog Number |
175040 |
| Medical Device Problem Code |
Gas/Air Leak (2946)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/08/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that: "(b)(6) 2025, the doctor performed general anesthesia induction on the patient and prepared to insert a 4-inch laryngeal mask that was newly packaged and coated with lidocaine cream.After repeated adjustments, there was still cuff leakage.The mask was taken out for inspection and it was found that the front end had peeled off.".
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that: "on (b)(6) 2025, the doctor performed general anesthesia induction on the patient and prepared to insert a 4-inch laryngeal mask that was newly packaged and coated with lidocaine cream.After repeated adjustments, there was still cuff leakage.The mask was taken out for inspection and it was found that the front end had peeled off.".
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed, and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.